Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 1, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 2, 2012, 4:44 AM EST. It took effect at Jan 2, 2012, 5:00 AM EST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2012, 4:44 AM EST (09:44 UTC)
- In effect from
- Jan 2, 2012, 5:00 AM EST
- Expired
- Jan 4, 2012, 10:00 AM EST
- In force
- 53 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
126 WHUS72 KKEY 020944 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 444 AM EST MON JAN 2 2012 GMZ033-034-054-055-074-075-021745- /O.NEW.KKEY.SC.Y.0001.120102T1000Z-120103T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 444 AM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE OUTER WATERS OF MAINLAND MONROE AND THE WATERS IN AND AROUND DRY TORTUGAS AND REBECCA SHOAL LIGHT...AS WELL AS THE STRAITS OF FLORIDA SOUTH OF THE LOWER KEYS. * WINDS AND WAVES: NORTH WINDS OF 10 TO 15 KNOTS THIS MORNING...WILL SLOWLY INCREASE TO NEAR 20 KNOTS AND GUSTY DURING THE MID TO LATE AFTERNOON HOURS. SEAS WILL SLOWLY BUILD TO 3 TO 5 FEET BY LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
8 follow-up statements
498 WHUS72 KKEY 021538 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1038 AM EST MON JAN 2 2012 GMZ033-034-054-055-074-075-022130- /O.CON.KKEY.SC.Y.0001.000000T0000Z-120103T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1038 AM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS AND THE LOWER STRAITS OF FLORIDA WEST OF THE SEVEN MILE BRIDGE. * WINDS AND WAVES: NORTH WINDS NEAR 10 KNOTS OR LESS EARLY THIS AFTERNOON WILL SHIFT TO NORTHWEST AND INCREASING TO NEAR 20 KNOTS AND GUSTY. SEAS OF 1 TO 3 FEET EARLY....WILL BUILD TO 4 TO 6 FEET LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
894 WHUS72 KKEY 022030 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 330 PM EST MON JAN 2 2012 GMZ031-032-042>044-052-053-072-073-030330- /O.EXA.KKEY.SC.Y.0001.000000T0000Z-120103T2200Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 330 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR FLORIDA BAY...THE EXTREME SOUTHEASTERN GULF OF MEXICO INSIDE FIVE FATHOMS...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO THE WEST END OF THE SEVEN MILE BRIDGE. * WINDS AND WAVES: A COLD FRONT WILL SWEEP THROUGH THIS EVENING...WITH NORTHWEST WINDS INCREASING TO 25 TO 30 KNOTS AND GUSTY OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-054-055-074-075-030330- /O.CON.KKEY.SC.Y.0001.000000T0000Z-120103T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 330 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAWK CHANNEL FROM THE WEST END OF THE SEVEN MILE BRIDGE TO HALFMOON SHOAL...THE LOWER STRAITS OF FLORIDA...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO... INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 20 KNOTS EARLY THIS EVENING WILL INCREASE TO 25 TO 30 KNOTS AND GUSTY OVERNIGHT. SEAS WILL BUILD TO 8 TO 12 FEET IN DEEP WATER...WITH EVEN HIGHER SEAS POSSIBLE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
475 WHUS72 KKEY 030324 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1024 PM EST MON JAN 2 2012 GMZ031>034-042>044-052>055-072>075-031000- /O.CON.KKEY.SC.Y.0001.000000T0000Z-120103T2200Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1024 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...THE EXTREME SOUTHEASTERN GULF OF MEXICO INCLUDING THE DRY TORTUGAS AND REBECCA SHOAL CHANNEL...HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS OUT TO 60 NM. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 25 TO 30 KNOTS AFTER MIDNIGHT. SEAS WILL BUILD TO 7 FEET OR HIGHER ACROSS THE OFFSHORE GULF WATERS BEYOND 5 FATHOMS... AND THE FLORIDA STRAITS. SEAS OF 8 TO 12 FEET ARE EXPECTED IN THE WESTERN FLORIDA STRAITS. EVEN HIGHER SEAS WILL BE POSSIBLE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
679 WHUS72 KKEY 030937 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 437 AM EST TUE JAN 3 2012 GMZ031>034-042>044-052>055-072>075-031745- /O.CON.KKEY.SC.Y.0001.000000T0000Z-120103T2200Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 437 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...THE EXTREME SOUTHEASTERN GULF OF MEXICO INSIDE FIVE FATHOMS...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO THE WEST END OF THE SEVEN MILE BRIDGE. * WINDS AND WAVES: NORTH WINDS OF 25 TO 30 KNOTS THIS MORNING WILL DECREASE TO NEAR 20 KNOTS WITH HIGHER GUSTS DURING THIS AFTERNOON. SEAS OF 8 TO 12 FEET IN DEEP WATER...WITH EVEN HIGHER SEAS POSSIBLE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
644 WHUS72 KKEY 031535 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1035 AM EST TUE JAN 3 2012 GMZ031>034-042>044-052>055-072>075-032130- /O.CON.KKEY.SC.Y.0001.000000T0000Z-120103T2200Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1035 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS OF 25 TO 30 KNOTS EARLY THIS AFTERNOON WILL TURN OUT OF DUE NORTH AND DIMINISH TO NEAR 20 KNOTS WITH HIGHER GUSTS LATE IN THE DAY. SEAS OF 8 TO 12 FEET ARE LIKELY IN DEEP WATER ACROSS THE EXTREME SOUTHEASTERN GULF OF MEXICO AND LOWER STRAITS OF FLORIDA. EVEN HIGHER SEAS ARE POSSIBLE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
444 WHUS72 KKEY 032109 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 409 PM EST TUE JAN 3 2012 GMZ031>034-042>044-052>055-072>075-040330- /O.EXT.KKEY.SC.Y.0001.000000T0000Z-120104T0900Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 409 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WINDS AND WAVES: NORTH WINDS NEAR 25 KNOTS AND GUSTY WILL DIMINISH TO NEAR 20 KNOTS. SEAS OF 8 TO 12 FEET ARE LIKELY IN DEEP WATER ACROSS THE EXTREME SOUTHEASTERN GULF OF MEXICO AND LOWER STRAITS OF FLORIDA...WITH SEAS BEGINNING TO SUBSIDE LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
032 WHUS72 KKEY 040323 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 PM EST TUE JAN 3 2012 GMZ031>034-042>044-052>055-072>075-041000- /O.EXT.KKEY.SC.Y.0001.000000T0000Z-120104T1000Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS LATER TONIGHT. SEAS OF 8 TO 12 FEET ARE LIKELY IN DEEP WATER ACROSS THE EXTREME SOUTHEASTERN GULF OF MEXICO AND LOWER STRAITS OF FLORIDA...WITH SEAS BEGINNING TO SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ JACOBSON
316 WHUS72 KKEY 040956 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 456 AM EST WED JAN 4 2012 GMZ032>034-043-044-053-054-041100- /O.CAN.KKEY.SC.Y.0001.000000T0000Z-120104T1000Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- 456 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE DEEP WATERS OF THE SOUTHEAST GULF OF MEXICO...THE NEARSHORE GULF WATERS NORTH OF THE LOWER AND MIDDLE KEYS...AS WELL AS THE STRAITS OUT 20 NM FROM THE LOWER AND MIDDLE KEYS. $$ GMZ031-042-052-055-072>075-041500- /O.EXT.KKEY.SC.Y.0001.000000T0000Z-120104T1500Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 456 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEARSHORE WATERS ADJACENT TO THE UPPER KEYS...THE STRAITS OUT 60 NM FROM THE UPPER KEYS...THE STRAITS OF FLORIDA 20 TO 60 NM SOUTH OF THE LOWER AND MIDDLE KEYS...AND THE WATERS IN AND AROUND DRY TORTUGAS. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS NEAR 20 KNOTS EARLY...WILL DECREASE TO NEAR 15 KNOTS BY NOON. SEAS OF 6 TO 9 FEET EARLY WILL SUBSIDE DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 1, 10:26 PM EST, 6 hours 18 minutes earlier.
Area forecast discussion, Jan 1, 10:26 PM EST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 1026 PM EST SUN JAN 1 2012 .DISCUSSION... .CURRENTLY... MOSTLY CLEAR SKIES PREVAIL ACROSS THE FLORIDA KEYS ON THIS FIRST EVENING OF 2012...WITH NO PRECIPITATION DETECTED ON RADAR. TEMPERATURES ALONG THE ISLAND CHAIN HAVE FALLEN INTO THE LOWER 70S (UPPER 60S AT A FEW INTERIOR SPOTS)...AND WINDS ON LAND ARE MOSTLY FROM THE NORTH TO NORTHEAST AT 5 KNOTS OR LESS. SURFACE ANALYSIS DEPICTS A STRONG COLD FRONT EXTENDING FROM UPSTATE NEW YORK TO THE FLORIDA PANHANDLE...INTO THE CENTRAL GULF OF MEXICO. A LARGE ARCTIC HIGH PRESSURE AREA BEHIND THE FRONT SPRAWLS FROM THE NORTHERN PLAINS STATES SOUTHWARD INTO TEXAS AND THE LOWER MISSISSIPPI VALLEY. ALOFT...THE PATTERN WHICH DOMINATED MUCH OF DECEMBER HAS FINALLY REVERSED...WITH A DEEP TROUGH NOW PRESENT OVER THE EASTERN CONUS AND A RIDGE OVER THE WEST COAST. .SHORT TERM (OVERNIGHT)... MOSTLY CLEAR AND DRY CONDITIONS WILL CONTINUE ACROSS THE KEYS THROUGH THE REMAINDER OF THE NIGHT...AS WEAK HIGH PRESSURE OVER THE FLORIDA PENINSULA RETREATS OFFSHORE AHEAD OF THE ADVANCING COLD FRONT. TEMPERATURES ARE RUNNING SLIGHTLY COOLER THAN THE READINGS FROM 24 HOURS AGO...AND LIGHT OR CALM WINDS ALONG WITH CLEAR SKIES SHOULD ALLOW OVERNIGHT LOWS TO DROP INTO THE UPPER 60S (LOWER-MID 60S IN THE UPPER KEYS AND A FEW NORMALLY COLDER SPOTS ELSEWHERE). THE EXISTING FORECAST FOR THE OVERNIGHT PERIOD REMAINS ON TRACK...AND NO CHANGES ARE PLANNED. THE COLD FRONT SHOULD REACH CENTRAL FLORIDA BY MONDAY MORNING...AND STILL APPEARS TO BE ON TRACK TO PASS THROUGH THE KEYS AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. WINDY AND MUCH COOLER CONDITIONS ARE IN STORE FOR THE KEYS MONDAY NIGHT THROUGH MIDWEEK... WITH THE COLDEST TEMPERATURES OBSERVED SO FAR THIS WINTER SEASON APPEARING LIKELY FOR TUESDAY NIGHT. && .MARINE... MESOSCALE EFFECTS ARE PRODUCING NORTH/NORTHEAST WINDS OF 5 TO 10 KNOTS ACROSS NORTHWESTERN SECTIONS OF THE MARINE AREA...WHILE EAST WINDS OF 5 TO 10 KNOTS (POSSIBLY A BIT STRONGER WELL OFFSHORE) PERSIST ACROSS MUCH OF THE FLORIDA STRAITS. EXPECT WINDS TO REMAIN 10 KNOTS OR LESS THROUGH THE OVERNIGHT PERIOD...WITH NO WEATHER PROBLEMS ANTICIPATED. GENTLE NORTHERLY BREEZES WILL CONTINUE THROUGH EARLY MONDAY AFTERNOON...BUT A COLD FRONT MOVING THROUGH THE REGION WILL BRING A SHARP INCREASE IN NORTH/NORTHWEST WINDS INTO THE AREA FROM WEST TO EAST DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. SMALL CRAFT ADVISORIES WILL BE POSSIBLE BY LATE AFTERNOON ACROSS THE WESTERN GULF WATERS...AND WILL ALMOST CERTAINLY BE NEEDED THROUGHOUT THE KEYS WATERS MONDAY NIGHT AS NORTHERLY WINDS CONTINUE TO INCREASE BEHIND THE FRONTAL BOUNDARY. WILL ADD SCA EXPECTED HEADLINES FOR MONDAY NIGHT TO THE 1030 PM FORECAST ISSUANCE. NO OTHER SIGNIFICANT CHANGES ARE PLANNED. && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH MONDAY AT THE KEY WEST AND MARATHON ISLAND TERMINALS. MOSTLY CLEAR SKIES WILL CONTINUE THROUGH MIDDAY MONDAY...WITH SCT TO OCNL BKN CU OR STRATOCU AND A FEW SHOWERS POSSIBLE LATER MONDAY AFTERNOON INTO MONDAY EVENING AS A COLD FRONT MOVES THROUGH THE KEYS. SURFACE WINDS WILL REMAIN FROM THE NORTH TO NORTHEAST AROUND 5 KNOTS OVERNIGHT...BACKING TO THE NORTH NEAR 10 KNOTS BY MIDDAY MONDAY...THEN BACKING NORTH NORTHWEST AND INCREASING TO NEAR 15 KNOTS WITH GUSTS OVER 20 KNOTS BY EARLY MONDAY EVENING AS THE COLD FRONT MOVES THROUGH. STRONG CROSSWINDS WILL BE A CONCERN AT BOTH TERMINALS MONDAY EVENING AND OVERNIGHT. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE/AVIATION...JACOBSON DATA COLLECTION..........ULRICH VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jan 1, 6:00 AM EST, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EST SUN JAN 1 2011 FLZ076>078-GMZ031>034-042>044-052>055-072>075-021100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EST SUN JAN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER WILL OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A ROBUST COLD FRONT WILL BLOW THROUGH OUR AREA LATE MONDAY AFTERNOON THROUGH EARLY MONDAY NIGHT. STRONG NORTHERLY WINDS WILL OVERSPREAD THE FLORIDA KEYS AND ADJACENT COASTAL WATERS IN WAKE OF THIS FRONT. A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL KEYS COASTAL WATERS FROM MONDAY EVENING THROUGH AT LEAST TUESDAY NIGHT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MAY BE REQUIRED FOR PORTIONS OF THE FLORIDA STRAITS AND THE OFFSHORE GULF WATERS ON WEDNESDAY. IN ADDITION...DUE TO LOW TEMPERATURES IN THE MID 40S AND WINDS NEAR 20 MPH IN PORTIONS OF THE UPPER KEYS EARLY WEDNESDAY MORNING...WIND CHILL TEMPERATURES WILL FEEL LIKE THE MID TO UPPER 30S FOR A SHORT DURATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.